Naomi Scott’s body skin ‘went to pot’ due to topical steroid withdrawal

Naomi Scott, The 27-year-old actress has revealed she had major withdrawal symptoms after deciding to stop taking the hormones that occur naturally in the body to cure her eczema and her skin “went to pot” last year Speaking on the latest episode of Jessie Ware’s ‘Table Manners’ podcast, she said: “I have this condition called TSW.

Be the first to see our Latest!

Processing…
Success! You're on the list.
Advertisements

Be the first to see our Latest!

It’s topical steroid withdrawal. I grew up with eczema and doctor’s use steroid cream, which I have very strong feelings about.

Over the years, my body became, somewhat, well you get addicted to these steroid creams, and your body can’t manage without them.

Advertisements

And then they give you stronger steroids. And then your body just goes ‘nah’, it doesn’t work anymore, to which point I was probably 23, and I basically just blew up over my body.This was after I filmed Aladdin.

Me and my husband [Jordan Spencer] were like, let’s just go natural, fully natural, heal naturally, so we chucked all my steroid creams away and my immunosuppressant cream and what then ensues is a 2-5 year drug withdrawal, that no one tells you about, that you go through which is gnarly.”

Advertisements
Naomi Scott's body skin 'went to pot' due to topical steroid withdrawal
Naomi Scott body skin ‘went to pot’ due to topical steroid withdrawal

Asked if she changed her diet to remedy the impact of the steroids, she replied: “Well no, it’s been remedied through patience and just stop taking the drugs.”

The ‘Aladdin’ star explained how the condition left her with nerve damage and “wrinkly” smile lines.

Naomi has been having “non-moisture treatments” and tries to reduce her dairy intake to keep the symptoms at bay.

She continued:“The other thing is, it’s nerve damage. The steroid cream, your skin is your biggest organ. It’s not an allergic reaction and it’s not a histamine reaction.

Advertisements

It’s literally nerve damage. The itch is bone deep so you can’t quench the itch … But I think it’s really important to talk about because a lot of people are going through it and don’t even realise it’s TSW, they think it’s really severe adult eczema.

But actually it’s from the steroid creams you are using. You see my elasticity, when I smile, I don’t have the normal elasticity.

It looks like I’m kind of wrinkly. It’s from the healing process (from the steroids). I’m three years in and I do non-moisture treatment which means i don’t put any moisture treatment on my skin.

It’s forcing my body to be able to create its own cortisol levels and it’s own oils to moisturise ourselves. It’s pretty crazy cause when you are on camera, my face is my work, it does a lot.

It’s been a pretty interesting few years.” She added: “Another weird thing about this. [In] 2019 when I was a bit out in the world in terms of promoting stuff, it was almost a delayed reaction that I had because of a protopic which is immunosuppressant cream.

Advertisements

Basically I had a year where my skin was pretty good and was able to function, in pictures I looked fine. Hit 2020 it all kind of went to pot. Literally I went through my worst symptoms, some of the symptoms aren’t skin related, other stuff.

Here’s the thing, dairy is the main thing that is a trigger. Dairy is just not good in general for me. But for this, I find it hard to keep to all of it. I am such an eater. I just love food so much.”

Categories:Celebrity news

Tagged as: ,

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.